# SDR UALA2009112003616

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 43,380 hours, 5,178 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT 2 FORWARD MOST LIGHTS INOPERATIVE.  REPLACED BATTERY AND ONE FUSE ON BATTERY CHARGER.  OP CHECK NORMAL.
